# SDR 2008UALA04053

- Difficulty date: July 29, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 23,254 hours, 9,972 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR DISPLAYED ON UPPER ECAM.
